# SDR SWAA2015052940216

- Difficulty date: May 12, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149A7693
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL CRACKED AT STATION 292 - 303, STRINGER 16L.  REPAIRED INTERCOSTAL IAW SRM.
